MathSciNet Relay Station
MathSciNet bibliographic data
MR2395632 (2009b:65265) 65M99
Abassy, Tamer A.; El-Tawil, Magdy A.; El-Zoheiry, H. Exact solutions of some nonlinear partial differential equations using the variational iteration method linked with Laplace transforms and the Padé technique. Comput. Math. Appl. 54 (2007), no. 7-8, 940–954.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement